# SDR 07FDEA02713

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53980664204
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR OVERSIZED HOLES (DIA. 4.8MM) FOUND AT C74, P'39-43, RHS.  THE ORIGINAL RIVET SIZE IS 4.0MM.  REPAIR PERFORMED PER INSTALLING FASTENERS NAS1241D6 IAW SRM 51-40-20 (-21), RAS/DAHAM/4022495/2007 ISSUE "A" AND EA 6-5318-112475.
